# SDR AALA200801855

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PHL - INFLIGHT T1415/11JUL - CREW REPORTED LT ENG OIL CLOG INDICATION DURING CLIMB FOLLOWED BY ENG UNCOMMANDED SHUTDOWN.  RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  SINGLE ENG TIME 15 TO 17 MINUTES.  REPLACED NR 1 ENG ON 13 JUL AT PHL DUE TO OIL LEAK AND METAL FOUND IN OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
